# SDR 95ZZZX6613

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21329
- Make and model: Cessna 172M
- Aircraft serial: 17263931
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 60746
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE LOST OIL PRESSURE ON DEPARTURE AND RETURNED TO THE AIRPORT.  NO INCIDENT OCCURRED.  ENGINE WOULD NOT MAKE FULL RPM.  PROPELLER STOPPED WHEN POWER REDUCED TO IDLE.  SUBMITTER STATED ENGINE WAS OPERATED MOST OF ITS LIFE WITHOUT AN OIL FILTER.  RECOMMEND MANDATORY FILTER INSTALLATIONS FOR PROPER ENGINE LIFE.  FOUND BROKEN OIL PUMP GEAR, SHEARED PUMP DRIVE, LOST OIL PRESSURE.  SPUN ROD BEARINGS.  ENGINE TSMOH, 1,970 HOURS.
